# SDR AALA202410034387

- Difficulty date: September 4, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 34,740 hours, 14,978 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Tie Down
- Part number: 141A52202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR FORWARD FLOOR MOUNTED GIRT BAR TIEDOWN AT BS 330.62, WL 208. REPLACED TIE DOWN PER SRM 51-40-02 AND SRM 51-10-02-0G.
